MAUDE Adverse Event Report: ARTHREX, INC. MAXFORCE MTP PLATE, STD, 5°-5°, LEFT; BONE FIXATION PLATE

ARTHREX, INC. MAXFORCE MTP PLATE, STD, 5°-5°, LEFT; BONE FIXATION PLATE
Model Number MAXFORCE MTP PLATE, STD, 5°-5°, LEFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided x-ray imaging noted an maxforce mtp compression plate was broken.Refer to attachments.Based on the information provided which may include pictures, the event description, and any additional information from the field, arthrex was able to conclude two most likely causes.One most likely cause for the reported failure can be attributed to a patient-specific event likely due to an unintentional action that caused load bearing and/or unsupported stress.Another most likely cause for the reported failure can be attributed to use error due to possible improper device placement/implantation.
 
Event or Problem Description
It was reported that after a surgery on (b)(6) 2025 the plate broke.An additional surgery was performed to remove the plate and to revise the plate on (b)(6) 2025.No further information received.Update 18-aug-2025: according to the surgeon, the patient has followed the post-operative guidelines.X-rays are also provided, see attachments.

Brand Name
MAXFORCE MTP PLATE, STD, 5°-5°, LEFT
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22944451
Report Number1220246-2025-03707
Device Sequence Number15926009
Product Code HRS
UDI-Device Identifier00888867345614
UDI-Public(01)00888867345614(11)240828(10)105642434
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXFORCE MTP PLATE, STD, 5°-5°, LEFT
Device Catalogue NumberAR-9944S-5L
Device Lot Number105642434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown